Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 214, NWS Jackson, KY

June 20, 2011Laurel County, Pulaski County, Rockcastle County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 20, 2011, 1:46 AM EDT for Laurel County, Pulaski County, Rockcastle County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 1:46 AM EDT (05:46 UTC)
Expired
Jun 20, 2011, 2:15 AM EDT
In force
29 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Laurel County, KY, Pulaski County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 110 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3898 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3898 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
3.2
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WUUS53 KJKL 200546
SVRJKL
KYC125-199-203-200615-
/O.NEW.KJKL.SV.W.0214.110620T0546Z-110620T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
146 AM EDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 215 AM EDT

* AT 144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PULASKI...OR 12 MILES NORTH OF SOMERSET...AND MOVING EAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEE LICK...BOBTOWN...DABNEY...BANDY...WOODSTOCK...OTTOWA...QUAIL...
  WILLAILLA...VALLEY OAK...BROMO...SHOPVILLE...LEVEL GREEN...SPIRO...
  MARETBURG...WABP...GRADE...BENT...HANSFORD...DYKES AND WELLHOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3736 8458 3736 8456 3734 8452 3741 8449
      3725 8413 3698 8430 3720 8480
TIME...MOT...LOC 0546Z 288DEG 29KT 3725 8457
WIND...HAIL 60MPH 1.00IN

$$

PELTON
2 follow-up statements
579 
WWUS53 KJKL 200603
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
203 AM EDT MON JUN 20 2011

KYC125-199-203-200615-
/O.CON.KJKL.SV.W.0214.000000T0000Z-110620T0615Z/
ROCKCASTLE KY-PULASKI KY-LAUREL KY-
203 AM EDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LAUREL...NORTHEASTERN PULASKI AND SOUTHERN ROCKCASTLE COUNTIES UNTIL
215 AM EDT...

AT 201 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THIS CLUSTER WAS CENTERED NEAR VALLEY OAK...OR 
11 MILES SOUTHWEST OF MOUNT VERNON...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  DYKES...WELLHOPE...BLOSS...CEDARVILLE...PONGO...MOUNT VICTORY...
  LUNER...BILLOWS...BERNSTADT...WOOD CREEK LAKE...BUNCH...DILLON...
  HAZEL PATCH...CAMP WILDCAT...ROCKCASTLE SPRINGS...SAND SPRINGS AND
  SAND HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3726 8472 3731 8465 3729 8456 3729 8450
      3736 8443 3725 8413 3698 8430 3717 8472
TIME...MOT...LOC 0603Z 288DEG 29KT 3721 8441
WIND...HAIL 60MPH <.50IN

$$

PELTON
277 
WWUS53 KJKL 200614
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
214 AM EDT MON JUN 20 2011

KYC125-199-203-200624-
/O.EXP.KJKL.SV.W.0214.000000T0000Z-110620T0615Z/
ROCKCASTLE KY-PULASKI KY-LAUREL KY-
214 AM EDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAUREL...NORTHEASTERN
PULASKI AND SOUTHERN ROCKCASTLE COUNTIES WILL EXPIRE AT 215 AM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3726 8472 3731 8465 3729 8456 3729 8450
      3736 8443 3725 8413 3698 8430 3717 8472
TIME...MOT...LOC 0614Z 288DEG 29KT 3718 8430

$$

PELTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 8:20 PM EDT, 5 hours 26 minutes earlier.

Area forecast discussion, Jun 19, 8:20 PM EDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
820 PM EDT SUN JUN 19 2011

.SHORT TERM.../THE REST OF TONIGHT/...UPDATED

WILL BE UPDATING THE ZONES TO REMOVE THE FLASH FLOOD WATCH AND
TORNADO WATCH. STRONGEST STORMS APPEAR TO BE TRACKING JUST TO THE
SOUTH OF OUR AREA. HOWEVER...CAN NOT RULE OUT AN ISOLATED STORM IN
THE SOUTH OVER THE NEXT HOUR OR SO SHOULD AN OUTFLOW TRACK NORTHWARD
INTO OUR CWA. OTHERWISE...WILL ADJUST ISC GRID ELEMENTS...TEMPS ETC.
FOR LATEST HOURLY TRENDS. WARM FRONTAL BOUNDARY WILL SHIFT SLOWLY
NORTHWARD OVER THE NEXT 24 HOURS. SO CAN NOT RULE OUT ADDITIONAL
SHOWER AND THUNDERSTORM ACTIVITY OVERNIGHT WITH THE BOUNDARY JUST TO
OUR SOUTHWEST. EXPECT TO REDUCE POPS EARLY ON BUT PLAN ON KEEPING AT
LEAST A SOLID CHANCE POP GOING LATER TONIGHT AS THE BOUNDARY BEGINS
TO MAKE A MORE PRONOUNCED SHIFT BACK TO THE NORTH AND EAST. UPDATED
PRODUCTS OUT SOON.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TONIGHT THROUGH MONDAY NIGHT/

MAIN FOCUS WAS ON THE COMPLICATED SITUATION GOING ON EARLY IN THE
PERIOD. TORNADO WATCH HAS BEEN ISSUED FOR OUR TENNESSEE BORDER
COUNTIES. THE AIRMASS IS DESTABILIZING QUICKLY ACROSS FAR SOUTHERN
KENTUCKY AS HOLES ARE DEVELOPING IN THE OVERCAST. UNUSUALLY STRONG
WIND FIELD SOUTH OF THE MCV SWIRLING NEAR CVG WILL CONTINUE TO
ADVECT WARM...MUGGY AIRMASS NORTHWARD INTO OUR AREA THROUGH THE
REMAINDER OF THE AFTERNOON. FEEL THE GREATEST THREAT FOR ADDITIONAL
SEVERE WEATHER IS TO OUR SOUTH. HOWEVER...WANTED TO INCLUDE OUR
EXTREME SOUTHERN COUNTIES IN THE TOR WATCH AS A BUFFER WITH STORMS
ALREADY SKIRTING THE TENNESSEE BORDER. TO THE NORTH OF THE
WATCH...NOT SURE HOW UNSTABLE WE CAN GET TODAY BUT STILL EXPECT AT
LEAST SCATTERED SHOWERS AND THUNDERSTORMS TO REDEVELOP OVER THE NEXT
2 TO 4 HOURS AS A VORT LOBE ROTATES IN FROM THE WEST. WILL ALSO PLAN
TO KEEP THE FLASH FLOOD WATCH AS IS THROUGH THE REST OF THE DAY
TODAY. NO PROBLEMS NOTED SO FAR...BUT GROUND IS SATURATED NOW SO ANY
ADDITIONAL RAINFALL MAY START TO CAUSE PROBLEMS.

THE 12Z MODELS ARE IN GOOD RELATIVE AGREEMENT TRACKING THE MCV OFF
TO THE EAST INTO WEST VIRGINIA DURING THE EVENING HOURS. SUBSIDENCE
BEHIND THIS FEATURE AND THE NORMAL NOCTURNAL DECREASE IN SURFACE
BASED INSTABILITY SHOULD BRING ABOUT A DECREASE IN SHOWER/TSTORM
ACTIVITY. HOWEVER...A WARM FRONT WILL BE IN THE PROCESS OF SLOWLY
LIFTING NORTHEAST THROUGH THE AREA SO CANNOT RULE OUT A SHOWER/TSTORM
AT ANY TIME TONIGHT. THIS BOUNDARY WILL CONTINUE LIFTING TO OUR NORTH
ON MONDAY...SO WILL MAINTAIN A 30-40 POP FOR MOST AREAS DURING THE
DAY. RIDGING BOTH AT THE SURFACE AND ALOFT SHOULD FINALLY BUILD IN BY
LATE MONDAY NIGHT EFFECTIVELY ENDING ANY NOTEWORTHY THREAT FOR
THUNDERSTORMS BY DAWN ON TUESDAY.

TEMPERATURES WILL CONTINUE TO BE PROBLEMATIC...ESPECIALLY ON
MONDAY...AS THEY WILL DEPEND GREATLY ON THE AMOUNT OF CONVECTION.
PROGS INDICATE A JUMP IN 850 MB TEMPS ABOVE 20C THOUGH...SO WILL GO
WITH A RANGE OF HIGHS FROM THE MID 80S OVER NORTHEAST KY (WHERE
SHOWERS/TSTORMS ARE MOST LIKELY) UP TO THE NEAR 90 NEAR LAKE
CUMBERLAND (WHERE SHOWERS/TSTORMS ARE LEAST LIKELY). OVERNIGHT LOWS
WILL REMAIN IN THE MID 60S TO NEAR 70 IN THE MUGGY AIRMASS.

.LONG TERM.../TUESDAY THROUGH SUNDAY/

THE MODELS START OUT TUESDAY MORNING IN GOOD AGREEMENT BUT QUICKLY
DIVERGE AS THE GFS DROPS THE 50H/85H LOW INTO THE LOWER GT LKS AS
THE ECMWF DRAWS THIS FEATURE NE INTO SRN CANADA. BY FRI MORNING THIS
DIFFERENCE HAS BECOME EVEN MORE PRONOUNCED WITH THE GFS LOW OVER NRN
LK MI WHILE THE ECMWF DRAWS THE CENTER OF CIRCULATION WELL TOWARDS
ERN CANADA. DIFFERENCES LIKE THESE REFLECT TO THE SFC WHERE THE GFS
WANTS TO PROJECT A BROADER AND SLOWER MOVING AREA OF SHRA/TSRA THRU
THE COMMONWEALTH. HAVE CHOSEN TO FOLLOW THE ECMWF MORE CLOSELY DUE
TO IT BEING THE MORE CONSISTENT AND BETTER VERIFYING MODEL.

THE FCST THEN STARTS OUT DRY TUE MORNING AS THE WARM FNT HAS LIFTED
INTO NRN OH AND WRN PA. BY WED MORNING THE FOLLOWING COLD FNT WILL
HAVE MADE IT INTO ERN KY WITH A BAND OF PCPN. AS THE SFC LOW TRACKS
INTO CANADA THE COLD FNT STRETCHES OUT AND BECOMES STATIONARY AS IT
STALLS ON THE WINDWARD SIDE OF THE MTNS. PCPN TO CONTINUE UNTIL THE
FNT FINALLY MAKES THE JUMP TO THE LEE SIDE OF THE MTNS THU NIGHT.
THEN BY FRI MORNING THE NEXT WARM FNT BEGINS TO LIFT THRU THE AREA
SLOWLY... KEEPING PCPN IN THE FCST THRU THE WEEKEND. TEMPS WILL
GENERALLY BE CLOSE TO SEASONAL WITH HIGHS IN THE LOWER 80S AND LOWS
IN THE 60S. DEPENDING ON WARM SECTOR VS COLD SECTOR AS THE FNTS
CROSS THE AREA WILL MAKE SLIGHT DIFFERENCES BETWEEN MID 80 AND LOWER
80S.

&&

.AVIATION.../00Z TO 24Z/

WARM SFC FRONT IS THE FOCUS FOR SHOWERS AND THUNDERSTORMS THIS
EVENING...SOME STRONG TO SEVERE. WITH AN UNSTABLE ATMOSPHERE EXPECT
ISOLATED TO SCATTERED CLUSTERS OF SHOWERS AND THUNDERSTORMS TO
CONTINUE TO DEVELOP ALONG THIS BOUNDARY THROUGH THE OVERNIGHT. THE
WARM FRONT SHOULD LIFT FURTHER NORTHWARD TOWARDS OUR AREA MONDAY...
KEEPING THE THREAT AND THEREFORE AT LEAST VCSH AND A CB GROUP GOING
THROUGH THE BULK OF THE TAF FORECAST. THE OTHER CONCERN TONIGHT WILL
BE FOG. EXPECT MAINLY MVFR CONDITIONS OVERNIGHT...BUT WORSE
CONDITIONS ARE POSSIBLE SHOULD WE CLEAR OUT MORE THAN CURRENTLY
EXPECTED. OTHERWISE...WINDS WILL GENERALLY BE LIGHT EXCEPT STRONGER
AND MORE VARIABLE IN THE VCTY OF THUNDERSTORMS.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ABE/RAY
LONG TERM....DUSTY
AVIATION...RAY
Hazardous weather outlook, Jun 19, 9:00 PM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
900 PM EDT SUN JUN 19 2011

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-201100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
900 PM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT AS A WARM FRONT BEGINS
TO SHIFT NORTHWARD TOWARDS THE AREA. A FEW STORMS MAY BECOME STRONG
AND PRODUCE GUSTY WINDS. IN ADDITION...SOME STORMS MAY PRODUCE HEAVY
RAIN CAUSING SOME MINOR NUISANCE FLOODING...ESPECIALLY LOW WATER
CROSSINGS. ANY HEAVY RAIN WILL ALSO CAUSE SIGNIFICANT PONDING OF
WATER ON AREA ROADS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AND MONDAY NIGHT...AND
AGAIN TUESDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT ANTICIPATED.

RAY

In the hours before

Special weather statement, Jun 20, 12:42 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1242 AM EDT MON JUN 20 2011

KYZ044-050>052-058>060-069-088-104-106>120-200900-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE...
HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
1242 AM EDT MON JUN 20 2011

...AREAS OF DENSE VALLEY FOG EXPECTED OVERNIGHT...

PATCHY DENSE VALLEY FOG HAS DEVELOPED AND IS EXPECTED TO BECOME MORE
WIDESPREAD FOR A FEW HOURS OVERNIGHT. THE FOG WILL REDUCE VISIBILITIES
BELOW ONE QUARTER OF A MILE IN MANY VALLEY LOCATIONS...WITH
VISIBILITIES OF A FEW HUNDRED FEET IN SOME AREAS. THE FOG WILL BEGIN
TO LIFT AND DISSIPATE BETWEEN 5 AM EDT AND 7 AM EDT. LOW LYING AREAS
AND AREAS NEAR LAKES...RIVERS AND LARGER CREEKS AND STREAMS WILL BE
MOST PRONE TO FOG.

JP
Special weather statement, Jun 20, 1:33 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
133 AM EDT MON JUN 20 2011

KYZ068-079-080-200615-
ROCKCASTLE-PULASKI-LAUREL-
133 AM EDT MON JUN 20 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 215
AM EDT MONDAY MORNING...

   SOUTHWESTERN ROCKCASTLE...
   PULASKI AND
   WESTERN LAUREL.

AT 133 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EUBANK...OR 15
MILES NORTHWEST OF SOMERSET...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...HOGUE AROUND
140 AM EDT...PULASKI AROUND 145 AM EDT...WOODSTOCK AROUND 150 AM
EDT...BOBTOWN AROUND 155 AM EDT...VALLEY OAK AROUND 200 AM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND NICKEL SIZED HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

PELTON

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:01 AM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel, Whitley29 min
Jun 20, 2:10 AM EDTAreal Flood AdvisoryJKLBell, Clay, Jackson, Knox, Laurel, McCreary and 3 more5 hr
Jun 20, 2:25 AM EDTSevere Thunderstorm WarningJKLBell, Harlan, Knox50 min
Jun 20, 2:34 AM EDTFlash Flood WarningJKLLaurel, Pulaski, Rockcastle4 hr
Jun 20, 2:48 AM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, Whitley5 hr
Jun 20, 2:59 AM EDTFlash Flood WarningJKLKnox, Laurel, McCreary, Whitley6 hr
Jun 20, 3:07 AM EDTSevere Thunderstorm WarningJKLBell, Harlan, Knox, Whitley38 min
Jun 20, 3:55 AM EDTAreal Flood AdvisoryJKLBell, Knox, Laurel, McCreary, Pulaski, Whitley3 hr
Jun 20, 4:05 AM EDTFlash Flood WarningJKLBell, Knox, Whitley5 hr
Jun 20, 4:34 AM EDTSevere Thunderstorm WarningJKLBell26 min
Jun 20, 5:20 AM EDTSevere Thunderstorm WarningJKLJackson, Lee, Owsley25 min
Jun 20, 6:08 AM EDTFlash Flood WarningJKLBell, Whitley3 hr
Jun 20, 7:01 AM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Estill, Jackson, Lee, Montgomery and 3 more3 hr
Jun 20, 8:26 AM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Harlan, Knott, Leslie, Letcher and 2 more3 hr
Jun 20, 8:33 AM EDTAreal Flood WarningJKLBell, Harlan, Knox, Laurel, Whitley13 hr
Jun 20, 8:42 AM EDTSevere Thunderstorm WarningJKLHarlan, Knott, Leslie, Letcher, Perry48 min
Jun 20, 9:24 AM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Powell36 min
Jun 20, 9:29 AM EDTFlash Flood WarningJKLHarlan, Knott, Leslie, Letcher, Perry6 hr
Jun 20, 9:44 AM EDTAreal Flood AdvisoryJKLBath, Breathitt, Menifee, Montgomery, Morgan, Powell and 1 more106 min
Jun 20, 10:31 AM EDTFlash Flood WarningJKLBreathitt, Knott, Lee, Leslie, Menifee, Perry and 2 more5 hr
Jun 20, 10:55 AM EDTAreal Flood AdvisoryJKLBath, Breathitt, Elliott, Fleming, Floyd, Knott and 5 more5 hr
Jun 20, 11:06 AM EDTFlash Flood WarningJKLBreathitt, Lee, Leslie, Owsley, Perry, Wolfe5 hr
Jun 20, 1:37 PM EDTFlash Flood WarningJKLBath, Fleming, Rowan2 hr
Jun 20, 6:11 PM EDTRiver Flood AdvisoryJKLLee22 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.